# SDR 2009FA0000350

- Difficulty date: May 1, 2009
- Submitted: May 1, 2009
- Operation: General aviation
- Aircraft: N256DD
- Make and model: Cessna 441
- Aircraft serial: 4410256
- Aircraft time: 6,628 hours, 4,993 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: 583301110
- Condition: Corroded
- Location: Rudder
- Part time: 6,628 hours, 4,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP, FOUND THE RUDDER TORQUE TUBE HAD SOME RUST.  THIS CAN ONLY BE FOUND WITH THE RUDDER REMOVED.  REMOVING THE RUDDER IS NOT REQUIRED EXCEPT DURING THE SID INSP.
